On the r-convergence orders of the inexact perturbed Newton methods


The inexact perturbed Newton methods recently introduced by us are variant of Newton method, which assume that at each step the linear systems are perturbed, and then they are only approximately solved. The q-convergence orders of the iterates were characterized using the results of Dembo, Eisenstat and Steihaug on inexact Newton methods.

In this note we deduce, in the same manner, the characterization of the r-convergence orders of these iterates.


Emil Cătinaş
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)


inexact perturbed Newton methods; nonlinear systems in Rn; convergence orders; r-convergence order; forcing terms.



Scanned paper (soon).

Latex version of the paper (soon).

About this paper

Cite this paper as:

E. Cătinaş, On the r-convergence orders of the inexact perturbed Newton methods, Bul. ştiinţ. Univ. Baia Mare, Ser. B, Mat. Inf., 15 (1999) no. 1-2, pp. 75-78.

Publisher Name

Universitatea Baia Mare

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar citations

Google Scholar citations

Updates and related work

Related Posts